# SDR F3LA200400057

- Difficulty date: April 16, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737-300
- Aircraft serial: 23177
- Aircraft time: 51,220 hours, 32,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATIONAL TEST OF LT OTBD LANDING LIGHT, FOUND SHORT IN LT WING WIRE BUNDLE, AFT SPAR INBD OF NR 1 ENGINE PYLON, AFT.  RESPLICED W802-001-16 WIRE SECTION AT RSS 283 AND RSS 230 ON LT WING T/E PER WPM 20-10-13 AND 20-30-12.  PERFORMED OPERATIONAL TEST OF LT WING INBD LANDING LIGHT AND CHECKED NORMAL PER MM 33-42-11.  REPAIRED WIRING ON LT WING ENG PYLON FOR FUEL SHUTOFF, FLAP POSITION TRANSMITTER, AND NR 2 SPOILER SENSOR DUE TO SHORTED WIRING.
